| Model Number |
380652-46 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to start of da vinci-assisted surgical procedure, site contacted intuitive technical support engineer (tse) to report error 32056 on universal surgical manipulator (usm) 3 and could not be cleared after restarting the system.I had the customer perform two hard power cycles, but the issue did not recover.Disabling the affected arm was difficult.The procedure was converted to laparoscopic with no reported injury.
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the universal surgical manipulator (usm).The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.However, failure analysis is not complete.